Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier
WebMD

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started
My Medicine
WebMD

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion
    WebMD

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community
    WebMD

    Community

    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

Includes Expert Content
Fuzzyness of the dots on both eyes
avatar
szopen472 posted:
I started to see white dots recently for the past 2 months I am not sure what they are but they are fuzzy they appear and dissapear. it kind of looks like this in the night and day no matter where I look http://en.wikipedia.org/wiki/Blue_field_entoptic_phenomenon

But i am not sure I have also found out it could be a retinal detachment but i don't see any black dots or curtains going around. I don't think it's floaters either because my optician said my eyes are perfectly fine and it might be something to do with your brain!

I'm so worried Help me!
Reply
 
avatar
Alan M Kozarsky, MD responded:
Two months of any visual symptom without change or worsening is unlikely to be anything horrible. If you see the spots in both eyes then a retinal issue is probably not the cause.

Spots in your vision that move are generally vitreous floaters as discussed many times in this forum. However, if you are seeing them in both lighted conditions as well as the dark, they may be a result of circulation or neural issues and not the kind of floaters that make us worry about retinal tears or detachment.

A full ophthalmology exam in the near future with dilation is required to assure that there are no retinal issues and to yield clues to your symptom. At that time, a detailed discussion with the ophthalmologist may shed some further light on what is causing your spots and whether any further investigation is warranted.
 
avatar
szopen472 replied to Alan M Kozarsky, MD's response:
I've sometimes been told it's because I don't have enough calories and it's not enough circulations into my brain which might be true because for the last 2 weeks i've had a gently tensed neck and have no idea how to relax it (ad I do suffer from Anxiety)


Featuring Experts

Alan Kozarsky, MD, is one of the leading corneal, cataract, and vision correction specialists in the country and was selected again this year by Atla...More

Helpful Tips

blurry eyes
sometimes I experience blurred eyesight and shaking of my lower eye. do I have astigmatism and do I need to go to an eye doctor? More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.